# SDR IPXA2025062645098

- Difficulty date: June 4, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: A5517610033500
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ STAB PANEL 342AB L/E HAS 10EA DENTS-109-VWV. INSTALLED NEW PLATE  IAW SRM 51-40-21.
